# SDR UPS98228009

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 2760 · Drag Control System
- Part: Support Rod
- Condition: Sheared
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 8 SPOILER I/B HINGE SUPPORT ROD SHEARED.  SUPPORT ROD REMOVED AND REPLACED IAW MM SRM 51-30-2.
